Don't have an account? To participate in discussions consider signing up or signing in
facebook connect
Sign-up, its free! Close [x]

Benefits

  • okay Create lasting relationships with other like minded women.
  • okay Blogging, let your voice be heard!
  • okay Interact with other women through blogs,questions and groups.
  • okay Photo Album, upload your most recent vacation pictures.
  • okay Contests, Free weekly prize drawing.
  • okay Weekly Newsletter.

  • Put on 40 pounds in less than a year!!

    7 posts, 7 voices, 699 views, started Sep 27, 2008

    Posted on Saturday, September 27, 2008 by Dianne67

    •  



    • Aquamarine
      Offline

      I have not had a weight problem most of my life.  I am 5ft 4in and was 130 pounds last year right before they put me on Lyrica.  In two weeks I put on 20 pounds.  My feet were sooooooo swollen.  They took me off of it; but the weight stayed on!!  I then went on Neurontin which also put more pounds on me over a longer period of time.  

      It kills me because I sometimes don’t eat for a day or two and for the most part I eat healthy.  However, I do not get a lot of exercise when I am in a sleep coma.  I did try walking 20 minutes a few times a day.  It would cause me to flare so much that I would be shot for days.

      I want this weight off.

      HELP!!!!!!!!!!!!!!!!!!

      Hugs-
      Dianne



      •  


        • 0 votes vote up vote up

          Dana Arcuri wrote Sep 27, 2008
        • This is exactly why I weaned off of all medication!  For years, the weight kept adding up, the negative side effects continued and I reached a point where the medication was no longer even helping me.  It has been about seven months that I have been off of medication, but the weight is very slowly coming off.  My newest wellness remedy that benefits so many area’s in health is by taking certified organic coconut oil.
          I am so excited to lose a few pounds in only one week on this.  Of course, I am attempting to do some walking, to not be over indulging in junk food and to be eating more healthy.  For more information on coconut oil, check out my recent blogs.  Lastly, as long as you are on medication, keep in mind that weight gain is expected. Try not to beat yourself up over it because it is inevitable and not your  doing.  Possibly consider discussing your concerns with your doctor to see if there are other options.

          Hang in there!



                Report  Reply


        • 0 votes vote up vote up

          Dianne67 wrote Sep 27, 2008
        • I read all your information on coconut oil.  I love it and have been using it for cooking for over a year.  I am going to add more now to my diet.

          My boyfriend was diagnosed with type 2 diabetes and we are attending a series of 4 classes at a hospital to learn the best ways to care for it.  What amazed me was how ignorant the nutritionist was to learning anything new besides what she was taught.  I had mentioned using coconut oil and flax seed oil and she stated that she does not have an interest in learning about those, “so called“, new remedies for health.  I then realized the difference between my nutritional learning and her background and how I will be focusing on a much more holistic approach for my clients.  

          I try not to beat myself up over the weight; but I miss having a better shape.

          Hugs-
          Dianne



                Report  Reply


        • 0 votes vote up vote up

          Queenbee wrote Sep 28, 2008
        • I wish I had words of wisdom about the med related weight gain. I’ve gained tons of weight over the past 3 years due to meds.  Yuck! Most recently I’ve chosen to cope by trying to accept myself for how I am. I try to tell myself that I’ve got a sexy, rubinesque body now! Lots more curves than ever. Some days it even works!  I guess I finally figured that it wasn’t going to change, so I might as well try to deal with it!



                Report  Reply


        • 0 votes vote up vote up

          Bananawind50 wrote Sep 30, 2008
        • Dianne,

          Hang in there girlfriend. I was diagnosed with fibromyalgia in 2001, since then and many medications later I have gained 40 pounds. This year, I decided to wean myself off of the medications and try my own approach. There are days I feel horriffic, I ache all over. Many times, my family doesnt realize what I battle everyday.  But I keep pluggin.I took up bike riding and bike 40 miles a week now. Sweating is good for girls like us. In my research,I read that people with CFS/Fibromyalgia build up up toxins easier than most. I wont go into details, but there were some really odd remedies out there. Since I started biking and stopped all meds, I have lost ten pounds. It’s hard. There are days my body does not want to cooperate at all, but I have felt better since going off meds.If I could offer you anything, my friend...Move. You have to move your body, even when you dont feel like it. Walk, stretch and try to get your heart rate up. Use it or lose it applies here.  

          Hugs back
          Marsha



                Report  Reply


        • 0 votes vote up vote up

          Rena Bennefield wrote Oct 3, 2008
        • Oh Girl...I know that feeling all too well...I was diagnosised with Fibro. In 1984...I have been battling it awhile...I have been to countless head shrinks...because back in those days they knew very little about it...So it had to be in "my head"...LOL...Yeah Right...anyway over the years I have been on everything there was out there...Once I was on 11 pills or more a day...I was a zombie..I lost a whole year of my life...I was that out of it...I too am 5'4" I have always weighed about 110 to 115...Well when I was on all those meds...My weight shot up to 168 lbs..I was so ashamed of my body...I threw away all mirrors that showed my body any lower than my bust line...I could not look at myself...I cried all the time and ate and ate...Till one day when I was struggling to get into my now size 16 stretch pants..I said NO MORE!!!! I went in the kitchen and threw away all my junk food...And then went in the bathroom and dumped all my medication in the sink and washed them down the drain...It was the hardest thing I ever did in my life...I went through withdraws and was a mess...For about a month...but... I saw that my body was changing and I was losing weight...I was so excited..I started exercising and walking...but then I had a blow out in my knee...Due to my weight and some wild downhill skiing...I had to get surgery...A setback for sure...But I made it through that also...Sorry such a long comment..I just want you to know you can do it..You can take your life back...You look very pretty...Thank over the whole medication thing..it can be a rough road...Just be good to YOU!!!! God Bless



                Report  Reply



  • Do you have Fibromyalgia? View Group »

    Fibromyalgia/CFS